Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 104, NWS Springfield, MO

April 9, 2015Dent County, Phelps County, Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 9, 2015, 5:58 PM CDT for Dent County, Phelps County, Texas County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2015, 5:58 PM CDT (22:58 UTC)
Expired
Apr 9, 2015, 6:22 PM CDT
In force
24 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dent County, MO, Phelps County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 139 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 2:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
950 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WUUS53 KSGF 092258
SVRSGF
MOC065-161-215-092345-
/O.NEW.KSGF.SV.W.0104.150409T2258Z-150409T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 645 PM CDT

* AT 555 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
  LICKING...AND MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LICKING AND BEULAH AROUND 605 PM CDT.
  MONTAUK...LENOX AND ANUTT AROUND 615 PM CDT.
  DARIEN AND JADWIN AROUND 620 PM CDT.
  SALEM...GLADDEN AND HOWES AROUND 625 PM CDT.
  TURTLE AND BANGERT AROUND 630 PM CDT.
  STONE HILL AND SLIGO AROUND 635 PM CDT.
  HOWES MILL AROUND 640 PM CDT.
  BOSS AROUND 645 PM CDT.

THIS WARNING ALSO INCLUDES MONTAUK STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3758 9117 3759 9131 3751 9131 3751 9121
      3747 9122 3740 9210 3758 9215 3760 9204
      3780 9155 3779 9131 3771 9130 3770 9114
      3759 9115
TIME...MOT...LOC 2258Z 256DEG 51KT 3750 9199

HAIL...1.00IN
WIND...60MPH

$$

SCHAUMANN
2 follow-up statements
049 
WWUS53 KSGF 092309
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT THU APR 9 2015

MOC065-161-215-092345-
/O.CON.KSGF.SV.W.0104.000000T0000Z-150409T2345Z/
DENT MO-PHELPS MO-TEXAS MO-
609 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
TEXAS...SOUTHWESTERN PHELPS AND DENT COUNTIES UNTIL 645 PM CDT...

AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LICKING...AND
MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ANUTT...BANGERT...BEULAH...BOSS...DARIEN...GLADDEN...HOWES MILL...
HOWES...JADWIN...LENOX...LICKING...SALEM...SLIGO...STONE HILL AND
TURTLE.

THIS WARNING ALSO INCLUDES MONTAUK STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3758 9117 3759 9131 3751 9131 3751 9121
      3747 9122 3744 9195 3758 9197 3766 9189
      3780 9155 3779 9131 3771 9130 3770 9114
      3759 9115
TIME...MOT...LOC 2310Z 256DEG 51KT 3753 9178

HAIL...1.00IN
WIND...60MPH

$$

SCHAUMANN
871 
WWUS53 KSGF 092322
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CDT THU APR 9 2015

MOC065-161-215-092332-
/O.CAN.KSGF.SV.W.0104.000000T0000Z-150409T2345Z/
DENT MO-PHELPS MO-TEXAS MO-
622 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TEXAS...
SOUTHWESTERN PHELPS AND DENT COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3758 9117 3759 9131 3751 9131 3751 9121
      3747 9122 3744 9195 3758 9197 3766 9189
      3780 9155 3779 9131 3771 9130 3770 9114
      3759 9115
TIME...MOT...LOC 2322Z 256DEG 51KT 3757 9157

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:32 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 9, 3:32 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 PM CDT Thu Apr 9 2015

...Potential for Severe Storms into Early This Evening...

.MESOSCALE DISCUSSION...
Issued at 232 PM CDT THU APR 9 2015

Cold front will continue to push steadily to the east across the
area this afternoon into this evening. A cap remains in place
ahead of the front, but with lift from the cold front and height
falls with the associated upper level low, the cap is weakening
and storms are beginning to develop along the front.

Storms are currently mutilcelluar in nature and will not pose a
large severe risk over the next hour or so but a few of the
stronger storms could still be cable of hail to the size of
quarters and winds in excess of 50 mph with these storms generally
west of Highway 65.

As the cold front continues to march east and height falls and
large scale lift continue to over spread the area, still expecting
a line or line segments to develop along the front late this
afternoon into early this evening generally east of Highway 65.
The main risk with these storms will be winds to 60 mph. This will
not be a widespread risk and not everyone will see severe weather
this afternoon and evening but the potential will exist across any
locations that are affected by a well developed line segment. The
hail risk will remain more marginal in nature with quarters
possible with a few of the stronger updrafts. The tornado risk
will also be limited in nature, associated with well developed
line segments that can surge to the east across the eastern
Ozarks.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 320 PM CDT THU APR 9 2015

The upper trough and associated cold front will swing to the east
of the area tonight. Thunderstorms will end across far south
central Missouri and the eastern Ozarks by mid evening.

Gusty northwesterly winds will persist behind the front this evening
before subsiding overnight. Surface high pressure will build
across the Ozarks Friday providing a tranquil spring weather day.

.LONG TERM...(Friday Night through Thursday)
Issued at 320 PM CDT THU APR 9 2015

Surface high pressure will slide to the east into the Ohio River
Valley Saturday as the upper flow goes zonal within a split flow
regime.  This will lead to an extended period of unsettled weather.

An initial disturbance will approach Saturday night while isentropic
upglide develops. This will lead to the development of elevated
convection across the Plains that will spread eastward into Missouri
later Saturday night into Sunday morning.

Looks to be lull in precipitation chances Sunday afternoon before
rainfall potential increases again Sunday night as a northern
stream shortwave tracks across the northern Plains and an
associated front drops southward into the region.

This front will stall just to south Monday before lifting north as a
warm front Tuesday or Wednesday in advance of a southern stream
shortwave trough.

Meanwhile a deeper long wave trough will evolve over the Plains mid
to late week.  A deep southerly fetch in advance of this system will
maintain the chance for additional rainfall into at least Thursday.

Medium range models suggest this trough could close off over the
central U.S. resulting in cooler and potentially showery weather
heading into next weekend.

Overall it looks like several days of unsettled spring weather.
However the potential for severe weather appears to be low at this
time.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)

Pilots can expect windy conditions and a wind shift this afternoon
as a cold front pushes across the region. Thunderstorms will
develop along the front that could impact the Springfield and
Joplin terminals. Areas of MVFR ceilings could develop where
storms develop as well as a time behind the front.

Southwesterly surface winds will gusts to around 35 kts ahead of
the front before shifting to northwest. Winds will decrease this
evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY until 5 PM CDT this afternoon FOR MOZ055>058-
     067>071-077>082-088>096-101>105.

KS...NONE.
&&

MESOSCALE...Wise
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Foster
Hazardous weather outlook, Apr 9, 5:19 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT THU APR 9 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-102230-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
519 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  SCATTERED STORMS ALONG AN ADVANCING COLD FRONT ALONG EAST OF
  HIGHWAY 65...WITH A FEW OF THE STRONGER STORMS CAPABLE OF HAIL
  TO THE SIZE OF QUARTERS AND WINDS TO 60 MPH.

  AS THE FRONT MARCHES EAST OF HIGHWAY 65...A LINE OF STORMS WILL
  DEVELOP ALONG THE FRONT WITH WINDS TO 60 MPH THE PRIMARY RISK.
  HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE WITH A FEW OF THE
  STRONGER STORMS. THERE WILL BE A LIMITED TORNADO RISK WITHIN
  BOWING SEGMENTS EAST OF HIGHWAY 65. STORMS WILL PUSH EAST OF
  THE AREA EARLY THIS EVENING.

  SOUTHWESTERLY WINDS WILL GUST TO 30 TO 40 MPH AT TIMES THIS
  AFTERNOON AHEAD OF A COLD FRONT...BEHIND THE COLD FRONT WINDS
  WILL SHIFT TO THE WEST NORTHWEST AND GUST UP TO 30 MPH AT TIMES
  INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORM CHANCES WILL RETURN LATE SATURDAY NIGHT...WITH
  UNSETTLED WEATHER AND THUNDERSTORM CHANCES CONTINUING THROUGH
  THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  AREAS ALONG AND SOUTH OF INTERSTATE 44 AND EAST OF HIGHWAY 65.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Special weather statement, Apr 9, 4:59 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 PM CDT THU APR 9 2015

MOZ091-092-095-096-092300-
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-WRIGHT MO-
459 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHRISTIAN...
NORTHWESTERN DOUGLAS...SOUTHEASTERN WEBSTER AND SOUTHERN WRIGHT
COUNTIES UNTIL 600 PM CDT...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELKHEAD...OR 15 MILES EAST OF OZARK...MOVING
EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DAWSON...DOGWOOD...ELKHEAD...GRAFF...
HARTVILLE...MANSFIELD...MOUNTAIN GROVE...NORWOOD AND SEYMOUR.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3708 9301 3736 9225 3708 9225 3698 9294
TIME...MOT...LOC 2159Z 250DEG 40KT 3704 9291

GAGAN
Special weather statement, Apr 9, 5:10 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
510 PM CDT THU APR 9 2015

MOZ058-070-071-092300-
MARIES MO-PHELPS MO-PULASKI MO-
510 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PHELPS...MARIES AND
NORTHEASTERN PULASKI COUNTIES UNTIL 600 PM CDT...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF DIXON...OR 10 MILES NORTH OF
WAYNESVILLE...MOVING NORTHEAST AT 60 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BELLE...BRINKTOWN...DIXON...VICHY AND
VIENNA.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3813 9163 3788 9211 3800 9224 3802 9222
      3802 9218 3805 9218 3829 9188 3829 9164
TIME...MOT...LOC 2211Z 231DEG 54KT 3799 9211

GAGAN
Local storm report, Apr 9, 5:21 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     3 ENE HIGHLANDVILLE     36.94N 93.23W
04/09/2015                   CHRISTIAN          MO   PUBLIC

            6 BILLBOARDS DAMAGED ALONG WITH 2 SMALL TREES SNAPPED.
            WINDS ESTIMATED 60 MPH.

&&

BURCHFIELD
Special weather statement, Apr 9, 5:24 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CDT THU APR 9 2015

MOZ070-081-092300-
LACLEDE MO-PULASKI MO-
524 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LACLEDE AND SOUTHERN
PULASKI COUNTIES UNTIL 600 PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF FORT LEONARD WOOD...OR 13
MILES SOUTH OF WAYNESVILLE...MOVING NORTHEAST AT 60 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DEVIL'S ELBOW AND FORT LEONARD WOOD.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3760 9221 3761 9224 3759 9225 3756 9231
      3769 9241 3791 9203 3767 9203
TIME...MOT...LOC 2224Z 234DEG 55KT 3767 9225

GAGAN
Special weather statement, Apr 9, 5:39 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT THU APR 9 2015

MOZ071-082-092-092330-
PHELPS MO-TEXAS MO-WRIGHT MO-
539 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WRIGHT...
NORTHWESTERN TEXAS AND SOUTHWESTERN PHELPS COUNTIES UNTIL 630 PM
CDT...

AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MANES...OR 19 MILES NORTH OF MOUNTAIN
GROVE...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  PLATO BY 550 PM CDT.
  ROBY AND SUCCESS BY 555 PM CDT.
  HAZELTON BY 605 PM CDT.
  BEULAH AND 6 MILES NORTHWEST OF LICKING BY 615 PM CDT.
  7 MILES SOUTHEAST OF EDGAR SPRINGS BY 620 PM CDT.

PEOPLE IN NORTHEASTERN WRIGHT...NORTHWESTERN TEXAS AND SOUTHWESTERN
PHELPS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3732 9236 3748 9240 3748 9225 3755 9225
      3761 9211 3760 9204 3765 9203 3775 9181
      3747 9181
TIME...MOT...LOC 2240Z 243DEG 38KT 3742 9230

SCHAUMANN
Local storm report, Apr 9, 5:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             FORT LEONARD WOOD       37.71N 92.16W
04/09/2015  E0.75 INCH       PULASKI            MO   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:13 PM CDTSpecial Weather StatementSGFMaries32 min
Apr 9, 1:15 PM CDTWind AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 23 more4 hr
Apr 9, 2:18 PM CDTSpecial Weather StatementSGFBenton, St. Clair42 min
Apr 9, 4:16 PM CDTSpecial Weather StatementSGFChristian29 min
Apr 9, 4:59 PM CDTSpecial Weather StatementSGFWright61 min
Apr 9, 5:10 PM CDTSpecial Weather StatementSGFMaries50 min
Apr 9, 5:24 PM CDTSpecial Weather StatementSGFPulaski36 min
Apr 9, 5:39 PM CDTSpecial Weather StatementSGFTexas51 min
Apr 9, 6:24 PM CDTSpecial Weather StatementSGFPhelps36 min
Apr 9, 6:33 PM CDTSpecial Weather StatementSGFDent27 min
Apr 9, 6:37 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.